Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 734271, 7 pages
http://dx.doi.org/10.1155/2013/734271
Research Article

Extended Estimation for Two-Dimensional Markov Jump Systems under Asynchronous Switching

1Shenzhen Institutes of Advanced Technology, Chinese Academy of Sciences, Shenzhen 518055, China
2The Chinese University of Hong Kong, Hong Kong
3Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

Received 11 January 2013; Revised 29 March 2013; Accepted 1 April 2013

Academic Editor: Engang Tian

Copyright © 2013 Rui Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rui Zhang, Ying Zhang, Yan Zhao, Jingsheng Liao, and Baopu Li, “Extended Estimation for Two-Dimensional Markov Jump Systems under Asynchronous Switching,” Mathematical Problems in Engineering, vol. 2013, Article ID 734271, 7 pages, 2013. https://doi.org/10.1155/2013/734271.